butterflynaomi (butterflynaomi) wrote in _psychmedfree_,
butterflynaomi
butterflynaomi
_psychmedfree_

  • Mood:

weaning off zoloft

Hi everyone. I'm new to livejournal. I have taken Zoloft for almost tow years now. Two days ago I started the process of weaning myself off. I planned out week by week what my doasge would be. Week #1 I would cut down by half, Week #2 I would cut down to a fourth, Week #3 I would have a fourth every other day and then by Week #4 go off the pill completely. Like I said I have been doing this for only two days and I already feel some withdrawl symptoms: nausea, stomach cramps, and lightheadedness. I would really like to meet people that are either going through this or have gone through it. I feel a little lonely and like no one knows how I feel. I would love to make friends on here, so talk to me if you would like.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 3 comments